# SDR HEEA0016634

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23055438
- Condition: Failed
- Location: 2nd Stage
- Part time: 637 hours
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO NR 1 AND NR 2 WHEEL CYCLES.  UPON INSPECTION OF TURBINE PARTS NOTED:   RUNOUT EXCEED SERVICEABLE LIMITS ON NR 2 NOZZLE TIP PATHS .002 INCH RUNOUT OVER SPECS ON NR 1 TIP PATH.  .001 INCH RUNOUT OVER SPECS ON NR 2 TIP PATH.  INSTALLED OVERHAULED NR 2 NOZZLE.
